# SDR ASAA2015080312707

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 148 hours, 47 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATA LINK FULL.  ACFT GROUNDED.  ACCOMPLISHED ON THE GROUND PORTION OF FMC DISAGREE. OPS NORMAL.
